Pat, aged 72, suffered severe bruising to the right cheek after a fall.
The appearance was made worse by being on the blood-thinner warfarin and after the bruising resolved she was left with a pronounced hollowing of the cheek, which made her self-conscious and affected her confidence. This was only visible on one side, lending an odd crooked look to the face.
She was referred to Mulberry House Clinic by her GP.
“I would look in the mirror every morning and just see the dark hollow of my cheek”
“People would often comment and I felt as though everyone was looking at it, so it really knocked my confidence”
Pat was treated in 2 separate sessions with 2ml of Juvéderm® VOLUMA. Due to some concerns that she was taking warfarin (anti-coagulant, or ‘blood thinning’ medication) care was taken to minimise the heightened risk of bruising caused by the drug. A special technique was used in order to minimise the risk of bruising, using a fine cannula rather than needles. In fact the procedure worked so well that the patient actually experienced no bruising in either of the two treatments.
The result is a significant improvement on the initial condition, delivering a much smoother cheek profile and more balance to her face overall. Naturally, Pat is very happy with the improvement she has obtained, as she says:
“I feel so much better – there is still a bit of a mark where the bruise was but overall it’s a great improvement”